# SDR CA981006011

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210M
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G90DFA10
- Condition: Corroded
- Location: Propeller
- Part time: 2,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND ALL THREE BLADES HAD BEEN FIELD MODIFIED BELOW MINIMUM WIDTH.
